Normal Form Theory for Relative Equilibria and Relative Periodic Solutions
Lamb, Jeroen S W and Melbourne, Ian (2007) Normal Form Theory for Relative Equilibria and Relative Periodic Solutions Transactions of the American Mathematical Society,, 359. pp. 4537-4556.
We show that in the neighbourhood of relative equilibria and relative periodic solutions, coordinates can be chosen so that the equations of motion, in normal form, admit certain additional equivariance conditions up to arbitrarily high order. In particular, normal forms for relative periodic solutions effectively reduce to normal forms for relative equilibria, enabling the calculation of the drift of solutions bifurcating from relative periodic solutions.
|Additional Information:||Lamb, J. S. W., and Melbourne, I. (2007) Normal Form Theory for Relative Equilibria and Relative Periodic Solutions. First published in <i>Transactions of the American Mathematical Society, </i>Vol. 359, No. 9, pp. 4537-4556. &copy 2007 American Mathematical Society Click <a href=http://www.ams.org/journals//tran/>here</a> to visit the journal's website.|
|Divisions:||Faculty of Engineering and Physical Sciences > Mathematics|
|Depositing User:||Mr Adam Field|
|Date Deposited:||27 May 2010 14:41|
|Last Modified:||23 Sep 2013 18:33|
Actions (login required)
Downloads per month over past year